Aa
A
A
Close
906115 tn?1344204109
Progesterone and heartburn
Does progesterone cause heartburn? I have not had heartburn in years and have it real bad when I eat certian thins all the sudden. Is this one of the side effects. In suppositories is what I take.
Cancel
8 Answers
Page 1 of 1
318181 tn?1336447096
Yup! Progesterone relaxes the muscles of your stomach and can therefore cause heartburn. It stinks...I have it too.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
958842 tn?1266516199
I always get heartburn when I'm pregnant!  Are you pregnant or just on supp.'s right now (maybe pg????)
I get it  super bad, it's pretty much the main symptom I get.  I've gotten it a little being on the supp.'s but not bad.  & the thing is I'm a vegeterian, & I don't eat spicy foods either, I get it when I eat pasta's & rice!  CRAZY!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
906115 tn?1344204109
I have had it since the progesterone and I am notsure yet if I am pregnant. Two - hpt bu today is CD30 and I am late. Does pregeseterone cause you to be late?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
My RE said that progesterone most likely will cause you to be late.  I am on supplements and she wants me to come in 2 weeks after IUI (Friday) because of that.  I have had headaches and a little dizziness, oh and my BB's are really sore and they never get that way...but I think that is also the progesterone.  

Good luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
906115 tn?1344204109
Ok so all my symptoms might be from the progesterone! Yey! Well I am still late and my temp is going triphasic today! I have had two neg tests though so far. I go for BW on Friday I guess if I still do not start! Third month of trying but so tried and I never had this trouble before! I do onlt have the one tube though.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
958842 tn?1266516199
I was very tired this month, & since I got a negative yesterday on my b/w I KNOW it was the progesterone.  I've been on it for 3 cycles now & this was the first time it had that type of effect, I really felt pregnant.
& YES it will for sure make you late.  Unless you stop taking it 2-3 days your supposed to get AF.  But if your seeing an RE they make you stay on it til b/w confirms.  Which in my case means I'm officially late, but I;m not pg........but I sure feel her coming, she is "preparing for landing"!!!  LOL

Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Here's hoping it worked!  I go for my beta on Friday too - but not holding my breath!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
906115 tn?1344204109
I do not feel AF coming at all! No bloating cramping like that or anything! I hate to pay for BW everymonth and the meds! Aughhhhh

I am going to buy some more $trees ee if I am just early tesing. Today I am on 13dpo but CD30.

This is not going to help me relax to TTC! But when I get that BFP it will be orth it!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources